MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 93897
Medical Device Problem Codes Gel Leak (1267); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: 5.Precautions ¿ juvéderm® ultra injectable gel is packaged for single-patient use.Do not resterilize.Do not use if package is opened or damaged.¿ failure to comply with the needle attachment instructions could result in needle disengagement and/or product leakage at the luer-lok® and needle hub connection.9.Instructions for use b.Health care professional instructions 7.If the needle is blocked, do not increase the pressure on the plunger rod.Instead, stop the injection and replace the needle.
 
Event or Problem Description
Healthcare professional reported a syringe of juvéderm® ultra had the "needle popped out" and the product "squirts all over the patient's face" during injection.No noted injury to patient or staff.No additional information was provided.

Brand Name
JUVEDERM ULTRA
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
MDR Report Key7331456
Report Number3005113652-2018-00282
Device Sequence Number16169100
Product Code LMH
UDI-Device Identifier30888628000036
UDI-Public30888628000036
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2018
Device Catalogue Number93897
Device Lot NumberHV24A60495
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;